Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 110, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jun 1, 2011, 1:41 PM EDT for Sullivan County, New York. It was in force for 34 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2011, 1:41 PM EDT (17:41 UTC)
- Expired
- Jun 1, 2011, 2:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
County Sullivan County, NY
The radar
The Albany radar (KENX), 96 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 1:45 PM EDT | HAIL 1.75 | White Sulphur Springs, NY | |
| Jun 1, 1:50 PM EDT | HAIL 1 | Liberty, NY | |
| Jun 1, 1:55 PM EDT | HAIL 1.25 | Liberty, NY | |
| Jun 1, 1:57 PM EDT | HAIL 0.88 | Loch Sheldrake, NY | |
| Jun 1, 2:00 PM EDT | HAIL 1 | Liberty, NY | |
| Jun 1, 2:00 PM EDT | HAIL 1 | Loch Sheldrake, NY | |
| Jun 1, 2:06 PM EDT | HAIL 2 | Grahamsville, NY | |
| Jun 1, 2:10 PM EDT | HAIL 0.75 | Claryville, NY | MAJORITY OF THE HAIL WAS 1 4 INCH IN SIZE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 10:02 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2410 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
130
WUUS51 KBGM 011741
SVRBGM
NYC105-011815-
/O.NEW.KBGM.SV.W.0110.110601T1741Z-110601T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
141 PM EDT WED JUN 1 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SULLIVAN COUNTY IN CENTRAL NEW YORK...
* UNTIL 215 PM EDT.
* AT 136 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LIBERTY...AND MOVING NORTHEAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LIBERTY BY 145 PM EDT...
WILLOWEMOC BY 146 PM EDT...
GRAHAMSVILLE BY 150 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4175 7457 4174 7457 4168 7477 4188 7490
4199 7471 4189 7447 4187 7446 4186 7446
TIME...MOT...LOC 1741Z 242DEG 46KT 4183 7471
$$
MSE1 follow-up statement
048
WWUS51 KBGM 011808
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
208 PM EDT WED JUN 1 2011
NYC105-011815-
/O.CON.KBGM.SV.W.0110.000000T0000Z-110601T1815Z/
SULLIVAN NY-
208 PM EDT WED JUN 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR NORTHEASTERN SULLIVAN COUNTY...
AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GRAHAMSVILLE...MOVING NORTHEAST AT 40 MPH.
NUMEROUS REPORTS OF UP TO GOLF BALL SIZED HAIL HAVE BEEN RECEIVED
WITH THIS STORM FROM THE AREA NEAR LIBERTY.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
WEDNESDAY AFTERNOON FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4175 7457 4174 7457 4168 7477 4188 7490
4199 7471 4189 7447 4187 7446 4186 7446
TIME...MOT...LOC 1807Z 246DEG 33KT 4189 7454
$$
MSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 11:30 AM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jun 1, 11:30 AM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 1130 AM EDT WED JUN 1 2011 .SYNOPSIS... A COLD FRONT WILL MOVE INTO THE REGION THIS AFTERNOON TRIGGERING SCATTERED SHOWERS AND THUNDERSTORMS THROUGH EARLY AFTERNOON. SOME OF THESE STORMS COULD PRODUCE HAIL AND DAMAGING WINDS IN THE SOUTHERN TIER OF NEW YORK...CATSKILLS AND NORTHEAST PENNSYLVANIA. DRIER AND COOLER WEATHER WILL BUILD IN FOR TONIGHT...THURSDAY AND FRIDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1115 AM...A SCATTERED LINE OF THUNDERSTORMS HAS DEVELOPED ALONG A COLD FRONT MOVING EAST THROUGH NY AND PA. AT 15Z THE FRONT STRETCHED FROM NEAR SYR TO W OF ELM SOUTHWESTWARD. AHEAD OF THE FRONT THE AIR MASS IS VERY UNSTABLE NEAR THE SURFACE WITH TEMPERATURES IN THE MID 80S AND DEW POINTS IN THE UPPER 60S TO MID 70S PRODUCING CAPES OVER 3000 J/KG. STILL SOME MID LEVEL WARMING AND SHEAR HAS MADE IT HARD FOR STRONG UPDRAFTS TO GET GOING BUT THE POTENTIAL TO OVERCOME THIS REMAINS. FRONT WILL PUSH SE THROUGH THE FORECAST AREA REACHING THE POCONOS AND CATSKILLS BY THE LATER HALF OF THE AFTERNOON. CLEARING EXPECTED BEHIND THE FRONT WITH MUCH DRIER LESS HUMID AIR MOVING IN. DEW POINTS IN WESTERN NY ARE ALREADY IN THE LOWER 50S. THIS WILL BRING A NOTICEABLE CHANGE TO THE AREA IN HOW IT FEELS OUTSIDE TONIGHT VERSUS LAST NIGHT. WINDS WILL CONTINUE TO PICK UP INTO THEIS AFTERNOON OUT OF THE WEST WITH GUSTS OF 20 TO 30 MPH. WINDS WILL SETTLE DOWN BY THIS EVENING AS TEMPERATURES START TO COOL OFF. OVERNIGHT TEMPERATURES WILL THEN BEGIN TO DROP OFF WITH THE DRIER AIR AND CLEAR SKIES AND WINDS DIMINISHING. MINS WILL BE IN THE UPPER 40S AND LOWER 50S. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... AS OF 405 AM...HIGH PRESSURE WILL BUILD INTO THE REGION LATER TONIGHT THROUGH FRIDAY WITH MUCH MORE COMFORTABLE WEATHER EXPECTED. OVERALL THE PERIOD WILL FEATURE SUNSHINE BUT SOME EXTRA CLOUDS ARE POSSIBLE ON THURSDAY AS A H5 TROF MOVES TO OUR NORTHEAST OVER MAINE. TEMPS WILL BE BELOW NORMAL ON THURSDAY WITH HIGHS HOLDING IN THE 60S. IN FACT BOTH MET AND MAV GUIDANCE SHOW TEMPS DROPPING INTO THE 30S EARLY FRIDAY MORNING IN OUR COLDEST SPOTS WITH SOME PATCHY FROST NOT OUT OF THE QUESTION. TEMPS BEING TO REBOUND FRIDAY AS HIGH PRESSURE SLIDES TO OUR SOUTH AND A RETURN FLOW BEGINS TO SET UP. IT APPEARS THAT ANY PRECIPITATION FROM AN APPROACHING WARM FRONT WILL HOLD OFF UNTIL LATE FRIDAY NIGHT AT THE EARLIEST FOR OUR AREA. && .LONG TERM /SATURDAY THROUGH TUESDAY/... UPDATED AS OF 330 PM...INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS OVER THE WEEKEND AS A TANDEM WARM AND COLD FRONTAL SYSTEM MOVES THROUGH. THE SHOWERS AND STORMS MAY ARRIVE AS EARLY AS FRIDAY NIGHT BUT FOR NOW HAVE IT DRY. CHANCES CAN BE EXPECTED AHEAD OF THE WARM FRONTAL PASSAGE ON SATURDAY...AND THEN COLD FRONTAL PASSAGE ON SUNDAY. WITH THE CONTINUED NORTHWEST FLOW ALOFT MOISTURE WILL BE LACKING. MEDIUM RANGE MODELS SEEM TO BE IN FAIRLY GOOD AGREEMENT WITH THESE IDEAS AND HPC GUIDANCE FRONTAL PROGS LOOK REASONABLE AS WELL. HIGH PRESSURE RETURNS FOR MONDAY WITH DRIER WX...FOLLOWED BY A WEAK FRONT AND SHOWERS AGAIN IN NORTHWEST FLOW FOR TUESDAY. TEMPERATURES WILL BE NEAR NORMAL THROUGHOUT. && .AVIATION /15Z WEDNESDAY THROUGH SUNDAY/... RIVER VALLEYS HAVE LIGHT FOG OR HAZE WITH VSBY 3 TO 5 SM UNTIL 14Z. BETWEEN 09 AND 12Z THUNDERSTORMS DEVELOPED ALONG A TROUGH FROM EAST OF KRME TO KBGM AND MOVED EAST THIS MORNING. AS OF 12Z CUMULUS EXTEND FROM THIS LINE SW TO KIPT. WATCHING FOR POTENTIAL DEVELOPMENT AS THIS LINE CONTINUES TO MOVE SE PASS KAVP. TO THE WEST OF THIS LINE FEW CLOUDS. A COLD FRONT EXTENDS OVER LAKE ONTARIO AND ERIE AND THIS WILL MOVE EAST THIS MORNING INTO CENTRAL NEW YORK WITH CIGS 035 TO 045 AND POSSIBLE SHOWERS AND THUNDERSTORMS DEVELOPING WITH THE FRONT. WEST WINDS WILL INCREASE BEHIND THE FRONT WITH 15 TO 20 KT AND GUSTS TO 30 KT POSSIBLE THROUGH THE AFTERNOON. GOOD VFR CONDITIONS EXPECTED BEHIND THE FRONT WITH CLOUDS DIMINISHING AND WINDS DROPPING OFF TOWARD EVENING. .OUTLOOK... THU TO FRI... VFR. FRI NGT TO SUN... MVFR POSSIBLE IN ISOLATED SHRA/TSRA. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...BMW NEAR TERM...BMW SHORT TERM...HEDEN LONG TERM...TAC AVIATION...BMW
Hazardous weather outlook, Jun 1, 4:41 AM EDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 441 AM EDT WED JUN 1 2011 NYZ009-015>018-022>025-036-037-044-045-055-056-PAZ038-020845- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- TIOGA-BROOME-BRADFORD- 441 AM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH MIDDAY AHEAD OF A COLD FRONT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED BUT ISOLATED STORMS MAY BECOME SEVERE WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SOME OF THE MORE RURAL VALLEY LOCATIONS MAY DROP INTO THE 30S EARLY FRIDAY MORNING WITH PATCHY FROST POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEDEN NYZ046-057-062-PAZ039-040-043-044-047-048-072-020845- OTSEGO-DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-WYOMING- LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 441 AM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DEVELOPING AHEAD OF A COLD FRONT TODAY. THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WOULD BE FROM LATE THIS MORNING THROUGH THE AFTERNOON. ANY THUNDERSTORMS MAY CONTAIN DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. HEDEN
In the hours before
Special weather statement, Jun 1, 10:44 AM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 1044 AM EDT WED JUN 1 2011 NYZ022>025-011515- CHEMUNG NY-SCHUYLER NY-STEUBEN NY-TOMPKINS NY- 1044 AM EDT WED JUN 1 2011 ...STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL STEUBEN... NORTHWESTERN CHEMUNG...SOUTHERN SCHUYLER AND SOUTHWESTERN TOMPKINS COUNTIES... * AT 1042 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG GUSTY WINDS. THIS STORM WAS LOCATED NEAR THURSTON...AND MOVING EAST AT 45 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... CAMPBELL AND COOPERS PLAINS AT 1050 AM EDT... MEADS CREEK AND PAINTED POST AT 1055 AM EDT... HORNBY AND GIBSON AT 1100 AM EDT... CHAMBERS AND BEAVER DAMS AT 1105 AM EDT... TOMPKINS CORNERS AND MILLPORT AT 1110 AM EDT... HORSEHEADS NORTH AND HORSEHEADS AT 1115 AM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. LAT...LON 4234 7666 4211 7665 4213 7738 4231 7739 DGM
Special weather statement, Jun 1, 11:08 AM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 1108 AM EDT WED JUN 1 2011 NYZ022>025-011545- CHEMUNG NY-SCHUYLER NY-STEUBEN NY-TOMPKINS NY- 1108 AM EDT WED JUN 1 2011 ...STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL STEUBEN...NORTHERN CHEMUNG...SOUTHERN SCHUYLER AND SOUTHWESTERN TOMPKINS COUNTIES... * AT 1105 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG GUSTY WINDS. THIS STORM WAS LOCATED NEAR HORNBY...AND MOVING EAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... TOMPKINS CORNERS AND BIG FLATS AIRPORT AT 1115 AM EDT... MILLPORT AND HORSEHEADS NORTH AT 1120 AM EDT... ODESSA AND CATHARINE AT 1125 AM EDT... ALPINE AND BREESPORT AT 1130 AM EDT... CAYUTA AND ERIN AT 1135 AM EDT... SWARTWOOD AND NEWFIELD HAMLET AT 1140 AM EDT... NEWFIELD AT 1145 AM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LAT...LON 4237 7654 4215 7657 4213 7712 4231 7714 DGM
Special weather statement, Jun 1, 12:00 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1200 PM EDT WED JUN 1 2011
PAZ043-044-047-011700-
LACKAWANNA PA-LUZERNE PA-WYOMING PA-
1200 PM EDT WED JUN 1 2011
...STRONG THUNDERSTORM WILL AFFECT NORTHERN LUZERNE...SOUTHERN
WYOMING AND WEST CENTRAL LACKAWANNA COUNTIES...
* AT 1154 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM. THIS STORM WAS LOCATED 19 MILES WEST OF SWEET
VALLEY...AND MOVING EAST AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
RED ROCK AT 1210 PM EDT...
RICKETTS GLEN STATE PARK AT 1215 PM EDT...
KASSON BROOK AND SWEET VALLEY AT 1225 PM EDT...
STULL AND NOXEN AT 1230 PM EDT...
HARVEYS LAKE AND RUGGLES AT 1235 PM EDT...
FERN BROOK AND DALLAS AT 1240 PM EDT...
ORANGE AND CENTER MORELAND AT 1245 PM EDT...
RANSOM AND CARVERTON AT 1250 PM EDT...
HARDING AND DURYEA AT 1255 PM EDT...
SMALL HAIL AND STRONG GUSTY WINDS WILL OCCUR WITH THIS STORM. THIS
STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4125 7633 4130 7633 4148 7626 4152 7572
4122 7569
MSELocal storm report, Jun 1, 1:19 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
119 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM HAIL NANTICOKE 41.20N 76.00W
06/01/2011 M1.25 INCH LUZERNE PA PUBLIC
&&
JMLLocal storm report, Jun 1, 1:29 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
129 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM HAIL NANTICOKE 41.20N 76.00W
06/01/2011 M1.00 INCH LUZERNE PA PUBLIC
&&
JMLSpecial weather statement, Jun 1, 1:30 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 130 PM EDT WED JUN 1 2011 NYZ056-057-011815- BROOME NY-DELAWARE NY- 130 PM EDT WED JUN 1 2011 ...STRONG THUNDERSTORM WILL AFFECT CENTRAL DELAWARE AND EXTREME SOUTHEASTERN BROOME COUNTIES... * AT 123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG GUSTY WINDS. THIS STORM WAS LOCATED NEAR DEPOSIT...AND MOVING EAST AT 45 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... TROUT CREEK AT 135 PM EDT... WALTON AT 145 PM EDT... COLCHESTER AND DOWNSVILLE AT 150 PM EDT... HAMDEN AT 155 PM EDT... DELHI AT 200 PM EDT... ANDES AT 210 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. LAT...LON 4201 7543 4219 7548 4235 7468 4210 7461 MSE
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 4:47 AM EDT | Special Weather Statement | BGM | Cortland | 43 min |
| Jun 1, 4:50 AM EDT | Special Weather Statement | BGM | Madison | 40 min |
| Jun 1, 5:08 AM EDT | Special Weather Statement | BGM | Chenango, Otsego | 67 min |
| Jun 1, 5:16 AM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison, Otsego | 59 min |
| Jun 1, 5:29 AM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego | 61 min |
| Jun 1, 5:59 AM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego | 61 min |
| Jun 1, 6:14 AM EDT | Severe Thunderstorm Warning | BGM | Otsego | 16 min |
| Jun 1, 10:02 AM EDT | Special Weather Statement | BGM | Steuben | 28 min |
| Jun 1, 10:44 AM EDT | Special Weather Statement | BGM | Chemung, Steuben | 31 min |
| Jun 1, 11:08 AM EDT | Special Weather Statement | BGM | Chemung | 37 min |
| Jun 1, 1:30 PM EDT | Special Weather Statement | BGM | Delaware | 45 min |
| Jun 1, 2:14 PM EDT | Special Weather Statement | BGM | Delaware | 46 min |
| Jun 1, 3:08 PM EDT | Special Weather Statement | BGM | Sullivan | 67 min |
| Jun 1, 3:22 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 53 min |
| Jun 1, 4:15 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 24 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.